MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*55MM LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*55MM LINEAR CUTTER; STAPLE, IMPLANTABLE
Model Number TLC55
Medical Device Problem Codes Failure to Fire (2610); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.Additional information was requested, and the following was obtained: how was the bleeding controlled? how much blood was lost (ml)? did the patient require a transfusion? how was the procedure completed? could you please clarify if there were any patient consequences? could you please clarify if was any change in the post-operative care of the patient as a result of the event? response: no further information available.
 
Event or Problem Description
It was reported that during a colon resection the tlc55 with blue reload did not seal the colon, and following the firing of the stapler, stool leaked out at the start of the staple line.He ensured that tissue was not crotched in the jaws before firing.He also observed bleeding more after the firings.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
*  
6107428552
MDR Report Key12908473
Report Number3005075853-2021-07266
Device Sequence Number4081124
Product Code GDW
UDI-Device Identifier10705036013204
UDI-Public10705036013204
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTLC55
Device Catalogue NumberTLC55
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown